Stability of the Jensen-Type Functional Equation in ð ¶ âˆ— -Algebras: A Fixed Point Approach
Choonkil Park and
John Michael Rassias
Abstract and Applied Analysis, 2009, vol. 2009, 1-17
Abstract:
Using fixed point methods, we prove the generalized Hyers-Ulam stability of homomorphisms in ð ¶ âˆ— -algebras and Lie ð ¶ âˆ— -algebras and also of derivations on ð ¶ âˆ— -algebras and Lie ð ¶ âˆ— -algebras for the Jensen-type functional equation ð ‘“ ( ( ð ‘¥ + 𠑦 ) / 2 ) + ð ‘“ ( ( ð ‘¥ − 𠑦 ) / 2 ) = ð ‘“ ( ð ‘¥ ) .
Date: 2009
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2009/360432.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2009/360432.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:360432
DOI: 10.1155/2009/360432
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().